# SDR MWEA011272

- Difficulty date: September 15, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,608 hours, 33,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 99115993
- Condition: Chafed
- Location: Nose Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MINOR CHAFE ON WEB IN NOSE WELL.  --  BLENDED CHAFE AND REPAIRED WITH DOUBLER REPAIR.
